# SDR SWIA201541359

- Difficulty date: June 12, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 34,052 hours, 28,736 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CAP OF LT INBD FLAP VANE CHAFED.  R & R THE LT INBD FLAP MOVEABLE VANE CENTER CAP IAW SRM AND STS EA.
